# SDR DL757982551

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 17,864 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENG COMP STALL AFTER TAKEOFF AT APPROX 10,000 FT, OVERTEMP 692.  FLAMES NOTED, ENGINE SHUTDOWN IN FLIGHT BY CREW. TEMP ONLY STARTED TO DECREASE AFTER FUEL WAS SHUTOFF.  REPLACED NR 2 ENG PER TRANS 6T103.
